# SDR DALA2023032002077

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 58,772 hours, 25,967 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 IN L FWD EMER DOOR CAUTION MESSAGE AND EMER DOOR LIGHT ILLUMINATED ON OVERHEAD PANEL. CORRECTIVE ACTION: RMVD FWD LEFT OFF WING HATCH PROX SENSOR. INSTALLED NEW FWD OFF WING EXIT LT SENSOR S10375 AND ADJUSTED REF B757 AMM 52-71. CKS GOOD. SECURED HATCH RE ARMED OFF WING ESCAPE SLIDE SYS REF B757 AMM 25-65. ALL CKS NML.
